# SDR USAA060628

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HAT CHANNEL CRACKED/CORRODED, BL0 STA 500 PLUS 12".  FABRICATED AND INSTALLED NEW HAT CHANNEL IAW DWG 65-45783 LEVEL 1 C53-208-01, DEFECT SIZE: 2".
